Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

Strange reaction to valcyte

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by Bdeep86, Jun 19, 2015.

  1. Bdeep86

    Bdeep86 Senior Member

    Messages:
    278
    Likes:
    119
    So I tried the valcyte, half a tab for a couple days. Then have had a kind of strange episode. Feels like somthings is pulling on my neck and my pulse is kinda week. Having some blurred vision and weird sensation when i swallow. Its nothing overwhelming that i need to go the ER or anything but its certainly strange. I haven't seen others react like this, its not like a herx reaction. The one thing I think maybe an x factor here was i was doing some methylation stuff at the same time, whenever i do that I noticed my liver and kidneys are a little more vulnerable to any kind of toxins. Any feedback is appreciated.
     
  2. minkeygirl

    minkeygirl But I Look So Good.

    Messages:
    4,678
    Likes:
    4,647
    Left Coast
    I think people have all sorts of crazy reactions to Valcyte. It's hard to figure out what is what with you since you were doing other things. Just keep an eye on things and see how it goes?

    I have to say I've been lucky. Have not had one issue with Valcyte. Watch me get slammed tomorrow.!
     
  3. Bdeep86

    Bdeep86 Senior Member

    Messages:
    278
    Likes:
    119
    I think i'm going to give my liver a break for a week then resume. How long have you been taking it?
     
  4. minkeygirl

    minkeygirl But I Look So Good.

    Messages:
    4,678
    Likes:
    4,647
    Left Coast
    I started on 225 mgs for 6 days. Then I was on 450 for about 2 weeks. Then I stopped for about 4 days then went back on at 450 mgs on Wednesday.

    I'm stunned I'm having no problems. I usually have pain and muscle spasms when I first start an av, even at a low dose. Also headaches and nausea.
     
  5. M Paine

    M Paine Senior Member

    Messages:
    296
    Likes:
    816
    Auckland, New Zealand
    I know that this is an old thread, however I raised a similar concern I was having with my Doctor today after having taken Ibuprofen regularly and experiencing a similar set of symptoms as the original posting.

    @Bdeep86 You wrote: Feels like somthings is pulling on my neck and my pulse is kinda week. Having some blurred vision and weird sensation when i swallow

    The pulling on the neck sensation, and the kind of odd feeling in the throat, for me that turned out to be a slight case of reflux due to the Ibuprofen. I hope this helps someone, it only happens during periods of prolonged medication for me, and particularly if I have chosen to use medication without enough food.
     

See more popular forum discussions.

Share This Page